UNIGE document Scientific Article
previous document  unige:17259  next document
add to browser collection
Title

Quasisymmetric distortion spectrum

Authors
Prause, Istvan
Published in Bulletin of the London Mathematical Society. 2011, vol. 43, no. 2, p. 267-277
Identifiers
Full text
Article (Published version) (186 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
PRAUSE, Istvan, SMIRNOV, Stanislav. Quasisymmetric distortion spectrum. In: Bulletin of the London Mathematical Society, 2011, vol. 43, n° 2, p. 267-277. https://archive-ouverte.unige.ch/unige:17259

266 hits

1 download

Update

Deposited on : 2011-10-31

Export document
Format :
Citation style :